MathSciNet Relay Station
MathSciNet bibliographic data
MR2060533 35Q40 (35B65 35J10)
Yajima, Kenji; Zhang, Guoping Local smoothing property and Strichartz inequality for Schrödinger equations with potentials superquadratic at infinity. J. Differential Equations 202 (2004), no. 1, 81–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement